Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Uniformity in linear spaces


Author: Nelson Dunford
Journal: Trans. Amer. Math. Soc. 44 (1938), 305-356
MSC: Primary 46B99; Secondary 46G10, 47B10, 47B38
MathSciNet review: 1501971
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B99, 46G10, 47B10, 47B38

Retrieve articles in all journals with MSC: 46B99, 46G10, 47B10, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501971-X
Article copyright: © Copyright 1938 American Mathematical Society